MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC; STOPCOCK, I.V. SET
Catalog Number AC135
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event occurred on an unknown date involving a 120" (305 cm) appx 15.8 ml, 15 drop admin set w/3 clave¿ clear, nanoclave¿ stopcock, 2 check valves, spin luer, 2 ext where the reporter stated that the custom anesthesia set where the line primes fine and will administer fluid, suddenly stopped working 1-2 hours in.It was very problematic as they have to pause patient care and change out the line, causing a pause in fluid delivery (which if anesthesia drugs are currently being administered could cause a major issue).There was patient involvement reported but unknown patient harm.
 
Additional Manufacturer Narrative
Received two (2) used.List #ac135, 120" (305 cm) appx 15.8 ml, 15 drop admin set w/3 clave¿ clear, nanoclave¿ stopcock, 2 check valves, spin luer, 2 ext; lot #14082766.No visual damages or anomalies were observed.The reported complaint of no flow could not be confirmed.The returned samples were primed and leak-checked and met product specifications.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21380887
Report Number9617594-2025-00291
Device Sequence Number8292649
Product Code FMG
UDI-Device Identifier00887709124417
UDI-Public(01)00887709124417(17)290701(10)14082766
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC135
Device Lot Number14082766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED ANESTHESIA, MFR UNK.
Patient SexUnknown